# SDR CA120312003

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI-OUT, 1 ENGINE ROLLED BACK TO SUB-IDLE AND SEEMED TO HUNG.  THE ENGINE WAS SHUTDOWN AND LARGE AMOUNT OF SMOKE APPEARED IN THE BACK.  STREAM OF FUEL POOLED UNDER THE ENGINE.  ACFT WAS TOWED BACK TO ORIGIN.  GROUND TECH CONFIRMED FUEL LEAKING FROM THE ENGINE FUEL PUMP DRAIN.  FUEL PUMP AND HMU ARE BEING REPLACED.
